MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 LATERALIZD HUM CUP DIA 36+6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS 3003895575 LATERALIZD HUM CUP DIA 36+6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Catalog Number 4CHL636
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to notching.Doi: (b)(6) 2008; dor: (b)(6) 2019, left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.     as per follow-up information ad 10 june 2019, it was further identified that no adverse consequence to poly.Thus, changed in reportability status from serious injury to not reportable.

Brand Name
LATERALIZD HUM CUP DIA 36+6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key8678306
Report Number1818910-2019-95429
Device Sequence Number1941236
Product Code KWS
UDI-Device Identifier10603295170471
UDI-Public10603295170471
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4CHL636
Device Lot Number1712655
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;